Translator Disclaimer
September 2010 The {L}aczkovich—{K}omjáth property for coanalytic equivalence relations
Su Gao, Steve Jackson, Vincent Kieftenbeld
J. Symbolic Logic 75(3): 1091-1101 (September 2010). DOI: 10.2178/jsl/1278682218

Abstract

Let E be a coanalytic equivalence relation on a Polish space X and (An)n ∈ ω a sequence of analytic subsets of X. We prove that if lim supn ∈ K An meets uncountably many E-equivalence classes for every K ∈ [ω]ω, then there exists a K ∈ [ω]ω such that ⋂n ∈ K An contains a perfect set of pairwise E-inequivalent elements.

Citation

Download Citation

Su Gao. Steve Jackson. Vincent Kieftenbeld. "The {L}aczkovich—{K}omjáth property for coanalytic equivalence relations." J. Symbolic Logic 75 (3) 1091 - 1101, September 2010. https://doi.org/10.2178/jsl/1278682218

Information

Published: September 2010
First available in Project Euclid: 9 July 2010

zbMATH: 1227.03065
MathSciNet: MR2723785
Digital Object Identifier: 10.2178/jsl/1278682218

Subjects:
Primary: 03E15, 54H05
Secondary: 28A05

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 3 • September 2010
Back to Top